RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 6, Pages 65–73 (Mi ivm1225)  

This article is cited in 3 scientific papers (total in 3 papers)

Algebras over an operad of finite labeled graphs

A. V. Semenova

Kazan State University

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:6, 63–71

Bibliographic databases:
UDC: 512.643
Received: 14.06.2005

Citation: A. V. Semenova, “Algebras over an operad of finite labeled graphs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 6, 65–73; Russian Math. (Iz. VUZ), 50:6 (2006), 63–71

Citation in format AMSBIB
\Bibitem{Sem06}
\by A.~V.~Semenova
\paper Algebras over an operad of finite labeled graphs
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 6
\pages 65--73
\mathnet{http://mi.mathnet.ru/ivm1225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283160}
\zmath{https://zbmath.org/?q=an:05563651}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 6
\pages 63--71


Linking options:
  • http://mi.mathnet.ru/eng/ivm1225
  • http://mi.mathnet.ru/eng/ivm/y2006/i6/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Semenova, “The operad of finite labeled lattices”, Russian Math. (Iz. VUZ), 52:2 (2008), 75–78  mathnet  crossref  mathscinet
    2. S. N. Tronin, L. T. Abdulmyanova, “The operad of finite labeled tournaments”, Russian Math. (Iz. VUZ), 53:2 (2009), 59–67  mathnet  crossref  mathscinet  zmath
    3. S. N. Tronin, R. N. Tuktamyshov, “Operads of hypergraphs”, Russian Math. (Iz. VUZ), 57:4 (2013), 52–62  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:118
    Full text:33
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020